# SDR AALA20090623TUL25

- Difficulty date: June 23, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- Aircraft time: 57,186 hours, 24,459 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Door
- Stage of operation: UK
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR STOP FITTING CRACKED.  REMOVED AND REPLACED DOOR STOP FITTING PER ESO 80174.
